Cengiz Çinar
Cengiz Çinar
Matematik Profesörü, Gazi Üniversitesi
gazi.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On the positive solutions of the difference equation xn+ 1=(xn− 1)/(1+ xnxn− 1)
C Cinar
Applied Mathematics and Computation 150 (1), 21-24, 2004
191*2004
On the positive solutions of the difference equation xn+ 1= axn− 11+ bxnxn− 1
C Çinar
Applied Mathematics and Computation 156 (2), 587-590, 2004
181*2004
On the positive solutions of the difference equation xn+ 1=(xn− 1)/(1+ xnxn− 1)
C Cinar
Applied Mathematics and Computation 150 (1), 21-24, 2004
1492004
On the behavior of positive solutions of the system of rational difference equations xn+ 1= xn− 1ynxn− 1+ 1, yn+ 1= yn− 1xnyn− 1+ 1
AS Kurbanlı, C Çinar, İ Yalçinkaya
Mathematical and Computer Modelling 53 (5-6), 1261-1267, 2011
1392011
On the positive solutions of the difference equation system xn+ 1= 1yn, yn+ 1= ynxn− 1yn− 1
C Çinar
Applied Mathematics and Computation 158 (2), 303-305, 2004
1362004
On the solutions of systems of difference equations
I Yalçinkaya, C Cinar, M Atalay
Advances in difference equations 2008, 1-9, 2008
952008
On the recursive sequence
D Simsek, C Cinar, R Karatas, I Yalcinkaya
International Journal of Pure and Applied Mathematics 28 (1), 117-124, 2006
82*2006
On the recursive sequence
D Simsek, C Cinar, R Karatas, I Yalcinkaya
International Journal of Pure and Applied Mathematics 28 (1), 117-124, 2006
81*2006
On positive solutions of a reciprocal difference equation with minimum
C QINAR, S Stevic, I YALQINKAYA
Journal of Applied Mathematics & Computing 17 (1), 307-314, 2005
782005
On Positive Solutions of the Difference Equation xn= xn− 5
R Karatas, C Cinar, D Simsek
Int. J. Contemp. Math. Sci 1 (10), 495-500, 2006
672006
On a max-type difference equation
I Yalçinkaya, BD Iricanin, C Cinar
Discrete Dynamics in Nature and Society 2007, 2008
632008
On the positive solutions of the difference equation xn+ 1= xn− 11+ axnxn− 1
C Çinar
Applied Mathematics and Computation 158 (3), 809-812, 2004
572004
THE DYNAMICS OF THE DIFFERENCE EQUATION x (n+ 1)= alpha x (nk)/beta+ gamma x (n-(K+ 1))(p)
N Battaloglu, C Cinar, I Yalcinkaya
Ars Combinatoria 97, 281-288, 2010
562010
Global asymptotic stability of a system of difference equations
I Yalcinkaya, C Cinar, D Simsek
Applicable Analysis 87 (6), 677-687, 2008
502008
On the difference equation xn+ 1= xn− 1− 1+ xnxn− 1
C Çinar
Applied Mathematics and Computation 158 (3), 813-816, 2004
502004
On the asymptotic stability of xn+ 1=(a+ xnxn− k)/(xn+ xn− k)
R Abu-Saris, C Çinar, I Yalçinkaya
Computers & Mathematics with Applications 56 (5), 1172-1175, 2008
482008
On the dynamics of the recursive sequence xn+ 1= xn− 1β+ γxn− 22xn− 4+ γxn− 2xn− 42
ME Erdogan, C Cinar, I Yalcinkaya
Computers & Mathematics with Applications 61 (3), 533-537, 2011
452011
ON THE DYNAMICS OF THE DIFFERENCE Equation...
I Yalçinkaya, C Çinar
412009
Global asymptotic stability of a system of two nonlinear difference equations
I Yalcinkaya, C Cinar
Fasciculi Mathematici 43, 171-180, 2010
362010
On the periodicity of a difference equation with maximum
A Gelisken, C Cinar, I Yalcinkaya
Discrete Dynamics in Nature and Society 2008, 2008
362008
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20